Pacific Journal of Mathematics

A class of smooth bundles over a manifold.

James Eells, Jr.

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 525-538.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038408

Mathematical Reviews number (MathSciNet)
MR0120656

Zentralblatt MATH identifier
0095.16701

Subjects
Primary: 57.00

Citation

Eells, James. A class of smooth bundles over a manifold. Pacific J. Math. 10 (1960), no. 2, 525--538. https://projecteuclid.org/euclid.pjm/1103038408


Export citation

References

  • [1] C. B. Allendoerfer and J. Eells, On the cohomology of a manifold, Comm. Math. Helv. 32 (1958), 165-179.
  • [2] A. Borel, Selected topics in the homology theory of fibre bundles.Mimeographed Notes. Univ. of Chicago (1954).
  • [3] S. S. Chern, On the curvatura Integra in a Riemannian manifold, Annals of Math. 46 (1945), 674-684.
  • [4] J. Eells, On the geometry of function spaces, Sym. Inter, de Top. Alg. Mexico (1958), 303-308.
  • [5] M. Kervaire, Courbure integrate generalisee et homotopie, Math. Ann. 131 (1956), 219- 252.
  • [6] J. Milnor, Construction of universal bundles I, Ann. of Math. 63 (1956), 272-284.
  • [7] Seminaire S. Lie; E.N.S. 1954-5.
  • [8] J-P. Serre, Homologie singuliere des espaces fibres, Ann. of Math. 54 (1951), 425-505.
  • [9] N. E. Steenrod, The Topology of Fibre Bundles, Princeton, 1951.
  • [10] R. Thorn, Quelques proprietes globales des varietes differentiates,Comm. Math. Helv 28 (1954), 17-86.